Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
2017 | Journal Article | IST-REx-ID: 718 |
H. Edelsbrunner, A. Nikitenko, and M. Reitzner, “Expected sizes of poisson Delaunay mosaics and their discrete Morse functions,” Advances in Applied Probability, vol. 49, no. 3, pp. 745–767, 2017.View | Files available | DOI | Download Preprint (ext.) | arXiv
2017 | Journal Article | IST-REx-ID: 721 |
O. H. Ajanki, T. H. Krüger, and L. Erdös, “Singularities of solutions to quadratic vector equations on the complex upper half plane,” Communications on Pure and Applied Mathematics, vol. 70, no. 9, pp. 1672–1705, 2017.View | DOI | Download Submitted Version (ext.)